# SDR ASAA2020010831803

- Difficulty date: January 7, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 44,492 hours, 13,402 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF2 DOES NOT WORK. GROUNDED - YES. PERFORMED HF #1 & #2 BITE CHECK PER B737-800 FIM TASK 23-11-00-810-801.
